# SDR SIMA20140117003

- Difficulty date: January 17, 2014
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 34,358 hours, 31,168 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DAMAGE FOUND ON FWD FUSELAGE SKIN II AT UPPER PORTION OF WINDSHIELD LATERAL POST BETWEEN PILOT WINDOW & DV WINDOW.  PERFORMED TEMPORARY STRUCTURAL REPAIR IAW ERS-EM-53MR-187 PART A.
